BibTeX record journals/mp/BersteinLOW10

download as .bib file

@article{DBLP:journals/mp/BersteinLOW10,
  author    = {Yael Berstein and
               Jon Lee and
               Shmuel Onn and
               Robert Weismantel},
  title     = {Parametric nonlinear discrete optimization over well-described sets
               and matroid intersections},
  journal   = {Math. Program.},
  volume    = {124},
  number    = {1-2},
  pages     = {233--253},
  year      = {2010},
  url       = {https://doi.org/10.1007/s10107-010-0358-6},
  doi       = {10.1007/s10107-010-0358-6},
  timestamp = {Mon, 12 Feb 2018 20:36:54 +0100},
  biburl    = {https://dblp.org/rec/journals/mp/BersteinLOW10.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics